Forums


Welcome and Announcements

Hello, and glad to join the community.

  • By Countrycarol43

    I was diagnosed December, 2016.
    12 infusions of Keytruda.
    Last 2 skans, tumors we’re shrinking.
    Side effects mostly are joint pain.Take alot of Advil. Also fatigue can hit anytime.
    Am a survivor of melanoma 17 years ago.
    Joint and muscle pain worse at night.
    Quite depressed, and sad. Trying not to be.

    Reply Created with Sketch. reply
  • By Margot Keymaster

    Hi Countrycarol43,

    Thank you so much for sharing with us here, and welcome to the LungCancer.net community! We are so happy that you are here. I am sorry to hear about your side effects; we always recommend speaking with your doctor or healthcare team if you have not already to see if they have anything to help! Pain and fatigue are common side effects. You may find these tips helpful for managing fatigue when it hits: https://lungcancer.net/living/tips-for-managing-cancer-fatigue/ // https://lungcancer.net/treatment-side-effects-fatigue/

    And, we hear you about being depressed; please know that you are not alone, and that we and the community are always here for you. And, it is important to make sure that you are getting the care that you deserve, in person as well as online. If you feel that you are becoming depressed, these articles can help with next steps to help you feel better! https://lungcancer.net/complications-related-conditions-depression-anxiety/ // https://lungcancer.net/living/recognizing-depression-getting-treatment/

    And, you may wish to check out our skin cancer website, https://skincancer.net/

    Thinking of you, and again, welcome!

    Warmly,
    Margot, LungCancer.net Team Member

    Reply Created with Sketch. reply